Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Two-step methods and bi-orthogonality

Authors: A. Iserles and S. P. Nørsett
Journal: Math. Comp. 49 (1987), 543-552
MSC: Primary 65L05; Secondary 33A65
MathSciNet review: 906187
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study order and zero-stability of two-step methods of Obrechkoff type for ordinary differential equations. A relation between order and properties of mth degree polynomials orthogonal to ${x^{{\mu _i}}}$, $1 \leqslant i \leqslant m$, where $- 1 < {\mu _1} < {\mu _2} < \cdots < {\mu _m}$, is established. These polynomials are investigated, focusing on their explicit form, Rodrigues-type formulae and loci of their zeros.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05, 33A65

Retrieve articles in all journals with MSC: 65L05, 33A65

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society